Jump to content
Important Survey - Please Participate ×

Looking for Support / Intro


[ou...]

Recommended Posts

Hello,

 

I am looking for support to deal with the withdrawal from Valium and Lorazepam right after coming off of Hydromorphone ( 64 mg / 2 years) cold turkey. I was prescribed 30 milligrams per day (Valium) for the last year to counter effects of Hydromorphone. My doctor was irresponsible and I was living a hell dependent on pills. I left the doctor and went off of Hydromorphone precipitating a massive increase of valium (180 - 5mg used withing a week and a half coming off of pain killer) I then tapered off the Valium with Lorazepam. It has been about two weeks and I have been bedridden, major depression, tinnitus, and a general malaise among many other things. I don't know if I can trust a doctor again, and my life is a total mess right now. I am in a lot of pain but the withdrawal is messing my mind up. Any advice or help would be appreciated from those who are going through it and those who have come out on the other side.

 

Thanks for having me on your site,

CJ

Link to comment
Share on other sites

Hello ou812, Welcome to BenzoBuddies!

 

I'm sorry to hear you've been through so much pain, and that you're still experiencing it.  So you're currently benzo free, and still experiencing symptoms?  This is pretty common I'm afraid, it usually takes months or even years to get past the effects of benzodiazepine withdrawal.  Can you tell us how long you tapered the drug, this might help us know what may be in store for you in terms of healing time.

 

Please ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

Hi Pam,

 

Thanks for responding. The taper was pretty fast and foggy. I had about 120 Lorazepam but tapering with those are difficult, so one day I just cut them out totally. So adding the 180 5mg tabs used in a week and a half to come off the hydromorphone along with a dependence of about a year or year and a half (memory is totally messed up), I guess I don't need to tell you the hell I am going through. I can see some progess but it is maddening to say the least. I sleep very little and feel like I am dying of something. I have been off the benzos for two weeks now and don't want to go back. I have some clonidine (0.1 mg) tabs. Could you give me some pointers on getting through this? I heard saunas help, is this true? Any advice would help.

 

Thank you for responding,

CJ

Link to comment
Share on other sites

Sorry bout our chat OU didnt mean to get you mad, i just saw u blaming chiggy for something n it got me a lil upset to question you for saying that...Im here for you if you need anything. Honestly  :)
Link to comment
Share on other sites

Wow ...

I can understand what ur going through. I as well had c/ted off Opiotes as well as C/T of 20 mil of Valium.

I can say this is hard its very hard.Can really mess with our minds and our Body function..I had very dibilitaeing sxs, became bedridden and suffered huge. I could have gone back on the meds . All of them. But I chose to stick it out and figh through .I just want to let you know .It ends this w/d does end. I am now at month 17 and month 15 I was 100% Healed .If you stay the course you will Heal. you will get through.And your life will become very good again. You hang in there.I know rt now ur hurting .Stay strong.Just know these are sxs and although there so creepy and hurt.They will not hurt you. I know you wil l get alot of reasurrece here and support. ;)

 

~Jenny

Link to comment
Share on other sites

Hi Ou and Welcome,

Sorry to hear what you are going thru, but sadly it is not all that uncommon.  The only things that you can really do at this point is some common sense things to help the withdrawl not get worse.  Avoiding caffeine is a biggie because some find it really aggrevates their symptoms.  Also, a good and well balanced diet along with lots of water seems to help.  Mild to moderate exercise helped me alot although heavy cardio will tend to revv symptoms up .  Beware of some medications, quionine antibiotics are to be avoided during withdrawl as they affect the same gaba receptors that are repairing.  Alcohol should also be avoided because many have reported adverse affects too.  Many also have problems with supplements,  I guess you could experiment with them but I have heard that it is usually the B vitamins that cause increase in symptoms.Some people avoid sugar as this seems to stimulate them, but honestly my sweet tooth won out and I never had a problem with that.  Chocolate is my friend. Unfortunately there is not a whole heck of alot that we can do to make this process easier. Time seems to be the answer to this healing process.  Well, hang in there,  hope you get some relief soon.

Ginia

Link to comment
Share on other sites

Thank you for the supportive advice ginia, jason. Even though things are very difficult right now I do see progress. I will have to look at the B50 complex I was taking since I was under the impression it helped the CNS.

 

Thank you for your support,

CJ

Link to comment
Share on other sites

×
×
  • Create New...